Daniel Greb
Daniel Greb
Fakultät für Mathematik, Universität Duisburg-Essen
Bestätigte E-Mail-Adresse bei uni-due.de - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Differential forms on log canonical spaces
D Greb, S Kebekus, SJ Kovács, T Peternell
Publications mathématiques de l'IHÉS 114 (1), 87-169, 2011
1322011
Étale fundamental groups of Kawamata log terminal spaces, flat sheaves, and quotients of abelian varieties
D Greb, S Kebekus, T Peternell
Duke Mathematical Journal 165 (10), 1965-2004, 2016
742016
Singular spaces with trivial canonical class
D Greb, S Kebekus, T Peternell
Minimal models and extremal rays (Kyoto, 2011), 67-113, 2016
522016
Extension theorems for differential forms and Bogomolov–Sommese vanishing on log canonical varieties
D Greb, S Kebekus, SJ Kovács
Compositio Mathematica 146 (1), 193-219, 2010
512010
Klt varieties with trivial canonical class: holonomy, differential forms, and fundamental groups
D Greb, H Guenancia, S Kebekus
Geometry & Topology 23 (4), 2051-2124, 2019
362019
Movable curves and semistable sheaves
D Greb, S Kebekus, T Peternell
International Mathematics Research Notices 2016 (2), 536-570, 2016
302016
Reflexive differential forms on singular spaces. Geometry and cohomology
D Greb, S Kebekus, T Peternell
Journal für die reine und angewandte Mathematik 2014 (697), 57-89, 2014
222014
Compact moduli spaces for slope-semistable sheaves
D Greb, M Toma
Algebraic Geometry 4 (1), 40-78, 2013
212013
The Miyaoka-Yau inequality and uniformisation of canonical models
D Greb, S Kebekus, T Peternell, B Taji
arXiv preprint arXiv:1511.08822, 2015
162015
Torsion and cotorsion in the sheaf of Kähler differentials on some mild singularities
D Greb, S Rollenske
arXiv preprint arXiv:1012.5940, 2010
162010
Lagrangian fibrations on hyperkähler manifolds - On a question of Beauville
D Greb, C Lehn, S Rollenske
Annales scientifiques de l'École Normale Supérieure 46 (3), 375-403, 2013
142013
Base manifolds for Lagrangian fibrations on hyperkähler manifolds
D Greb, C Lehn
arXiv preprint arXiv:1303.3919, 2013
132013
Projectivity of analytic Hilbert and Kähler quotients
D Greb
Transactions of the American Mathematical Society 362 (6), 3243-3271, 2010
13*2010
Variation of Gieseker moduli spaces via quiver GIT
D Greb, J Ross, M Toma
Geometry & Topology 20 (3), 1539-1610, 2016
112016
Partial positivity: geometry and cohomology of q-ample line bundles
D Greb, A Küronya
Recent advances in algebraic geometry, London Mathematical Society of …, 2015
102015
Lagrangian fibrations on hyperk\" ahler manifolds-On a question of Beauville
D Greb, C Lehn, S Rollenske
arXiv preprint arXiv:1105.3410, 2011
82011
Semi-continuity of stability for sheaves and variation of Gieseker moduli spaces
D Greb, J Ross, M Toma
Journal für die reine und angewandte Mathematik 2019 (749), 227-265, 2019
52019
Nonabelian Hodge theory for klt spaces and descent theorems for vector bundles
D Greb, S Kebekus, T Peternell, B Taji
arXiv preprint arXiv:1711.08159, 2017
52017
Moduli of vector bundles on higher-dimensional base manifolds—Construction and variation
D Greb, J Ross, M Toma
International Journal of Mathematics 27 (07), 1650054, 2016
52016
Lagrangian fibrations on hyperkähler fourfolds
D Greb, C Lehn, S Rollenske
arXiv preprint arXiv:1110.2680, 2011
5*2011
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20